Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone.
Me and my bf have always wanted to have children and we started trying only this month. The problem is i have never had a regular cycle. I had been on the depro shot for nearly 2 n half years until bout 6/7 months ago. My periods where never regular before i went on the shot. After coming off the shot i didnt expect to have a period for quite some time, i very rarely bled on the injection, but after about 2 months i got my first proper period. Since then ive been finding the days of my cycle have been increasing and decreasing all the time. I have found them ranging between 18 and 25 days. I had unprotected sex on the 4th and i came on my period the day after. My period finished 7th/8th with a break in between which usually happens. We also had sex during this break. We then had sex on the 14th twice, 15th, 16th, 17th and 18th.
I started having light cramps on the 17th which got more noticable on the 18th and i have continued having them very lightly since then. Im unsure wheither these would be ovulation cramps or implantation cramps? I havnt had any bleeding. I also keep having hot flushes and i feel tired all the time aswell as feeling nausea but no vomiting. Im extreamly excited and nervous about the prospect of being pregnant :-D but im unsure when the best time to take a test would be, id like to get the most acurate result but like i said i dont know when my period would be due, the only indication i get is some lower abdominal and back pain and sometimes tender breasts. Do you think i could be pregnant and when should i take a test?
Many thanks.

Loading...

Hi there..You should take a home pregnancy test about 12 to 16 days after intercourse..Implantation takes about 6 to 12 days after ovulation...You can buy ovulation kits at any walmart or drugstore..You can also get them cheaper on ebay and some even come with pregnancy test...Every one is different some women have implantation bleeding as others may not....Wish You Luck!!!
Reply

Loading...